Advanced Search
Article Contents
Article Contents

Continuity of the flow of the Benjamin-Bona-Mahony equation on probability measures

Abstract Related Papers Cited by
  • We use Wasserstein metrics adapted to study the action of the flow of the BBM equation on probability measures. We prove the continuity of this flow and the stability of invariant measures for finite times.
    Mathematics Subject Classification: Primary: 35Q35; Secondary: 35R60, 37L40.


    \begin{equation} \\ \end{equation}
  • [1]

    J. L. Bona, M. Chen and J.-C. Saut, Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. I. Derivation and linear theory, J. Nonlinear Sci., 12 (2002), 283-318.doi: 10.1007/s00332-002-0466-4.


    ________, Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. II. The nonlinear theory, Nonlinearity, 17 (2004), 925-952.doi: 10.1088/0951-7715/17/3/010.


    J. L. Bona and N. Tzvetkov, Sharp well-posedness results for the BBM equation, Discrete Contin. Dyn. Syst., 23 (2009), 1241-1252.doi: 10.3934/dcds.2009.23.1241.


    J. Bourgain, Periodic nonlinear Schrödinger equation and invariant measures, Comm. Math. Phys., 166 (1994), 1-26.doi: 10.1007/BF02099299.


    R. Brout and I. Prigogine, Statistical mechanics of irreversible processes part viii: general theory of weakly coupled systems, Physica, 22 (1956), 621-636.doi: 10.1016/S0031-8914(56)90009-X.


    N. Burq and N. Tzvetkov, Random data Cauchy theory for supercritical wave equations. I. Local theory, Invent. Math., 173 (2008), 449-475.doi: 10.1007/s00222-008-0124-z.


    F. Cacciafesta and A.-S. de Suzzoni, Continuity of the flow of KdV with regard to the Wasserstein metrics and application to an invariant measure, ArXiv e-prints, 2013.


    A.-S. de Suzzoni, Wave Turbulence for the BBM Equation: Stability of a Gaussian Statistics Under the Flow of BBM, Comm. Math. Phys., 326 (2014), 773-813.doi: 10.1007/s00220-014-1897-0.


    J. L. Lebowitz, H. A. Rose and E. R. Speer, Statistical mechanics of the nonlinear Schrödinger equation, J. Statist. Phys., 50 (1988), 657-687.doi: 10.1007/BF01026495.


    R. Peierls, Zur kinetischen theorie der wärmeleitung in kristallen, Annalen der Physik, 395 (1929), 1055-1101.doi: 10.1002/andp.19293950803.


    V. E. Zakharov and N. N. Filonenko, Weak turbulence of capillary waves, Journal of Applied Mechanics and Technical Physics, 8 (1967), 37-40.doi: 10.1007/BF00915178.


    P. E. Zhidkov, On invariant measures for some infinite-dimensional dynamical systems, Ann. Inst. H. Poincaré Phys. Théor., 62 (1995), 267-287.

  • 加载中

Article Metrics

HTML views() PDF downloads(124) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint